# SDR DALA2016101407247

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 50,738 hours, 6,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, RIGHT WING FLAP TRACK DDS NR 3 WAS FOUND CORRODED.  REPLACED NR 3 FLAP TRACK PER WORK CARD 2756-01000-01B AND AMM 27-54-57-000/400-801-A.
